Bulg. J. Phys. vol.38 no.2 (2011), pp. 145-154



Bianchi Type-VI Bulk Viscous Fluid String Cosmological Model in General Relativity

S.P. Kandalkar1, P.P. Khade2, S.P. Gawande1
1Department of Mathematics, Government Vidarbha Institute of Science and Humanities, Amravati-444604, India
2Department of Mathematics, Vidyabharati Mahavidyalaya, Amravati-444603, India
Abstract. We investigate the integrability of cosmic string of Bianchi type-VI space-time in presence of bulk viscous fluid by applying a new technique. The behavior of the model is reduced to the solution of single second order nonlinear differential equation. We show that this equation admits an infinite family of solutions. The physical implications of these results are also discussed.

Full-text: PDF

go back